# SDR AALA200800713

- Difficulty date: March 24, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 33DEF HAS MISSING SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT ROW 33DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
